MAUDE Adverse Event Report: Cordis US. Corp EMERALD; Wire, Guide, Catheter

Cordis US. Corp EMERALD; Wire, Guide, Catheter
Catalog Number 502455
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
EMERALD
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
butlersland new ross co.
wexford 
+011(786)3138372
MDR Report Key50419004
Report Number1016427-2026-00079
Device Sequence Number10583089
Product Code DQX
UDI-Device Identifier10705032055031
UDI-Public(01)10705032055031(17)281231(10)35274498
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K864058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number502455
Device Lot Number35274498
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown